Alert archive / California / High Wind Watches in 2011

High Wind Watch 6, NWS San Diego, CA

April 30, 2011San Diego County, California

NWS San Diego, CA issued this high wind watch at Apr 30, 2011, 9:07 PM PDT for San Diego County, California. It took effect at May 2, 2011, 8:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 30, 2011, 9:07 PM PDT (04:07 UTC)
In effect from
May 2, 2011, 8:00 AM PDT
Expired
May 1, 2011, 1:47 PM PDT
In force
Issued by
NWS San Diego, CA

County San Diego County, CA

The radar

The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3572 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WWUS76 KSGX 010407
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
907 PM PDT SAT APR 30 2011

...GUSTY NORTHEASTERLY WINDS AT TIMES THROUGH SUNDAY AFTERNOON IN
ORANGE COUNTY...THE INLAND EMPIRE AND SAN BERNARDINO MOUNTAINS...

...POSSIBLE STRONG EASTERLY WINDS IN THE SAN DIEGO COUNTY VALLEYS
AND MOUNTAINS MONDAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND NORTH WINDS ALOFT
OVER SOUTHERN CALIFORNIA WILL BRING GUSTY OFFSHORE WINDS THROUGH
AND BELOW PASSES AND CANYONS MAINLY LATE TONIGHT THROUGH SUNDAY
AFTERNOON. NORTHEAST WINDS WILL GUST OVER 40 MPH AT TIMES THROUGH
AND BELOW THE CAJON PASS...BANNING PASS AND THE SANTA ANA
MOUNTAINS. WINDS WILL GRADUALLY DIMINISH SUNDAY AFTERNOON.

THE FLOW WILL BECOME MORE EASTERLY MONDAY...AND STRONG GUSTY WINDS
WILL DEVELOP OVER MAINLY SAN DIEGO COUNTY. LOCAL GUSTS COULD
REACH 60 MPH THROUGH AND BELOW PASSES AND CANYONS...ESPECIALLY IN
SOUTHERN SAN DIEGO COUNTY.

CAZ042-048-055-057-011300-
/O.CON.KSGX.WI.Y.0024.000000T0000Z-110501T2100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
907 PM PDT SAT APR 30 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. 

* TIMING: WINDS INCREASING AGAIN AFTER MIDNIGHT. WINDS WILL PEAK
  AROUND MID MORNING SUNDAY...THEN DIMINISH BY MID AFTERNOON.

* WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH BELOW PASSES AND CANYONS.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND DOWNED POWER LINES. THIS WILL BE PARTICULARLY
  HAZARDOUS FOR HIGH PROFILES VEHICLES BELOW CAJON PASS ON
  PORTIONS OF THE 10...15...60...AND 215 FREEWAYS.

* OUTLOOK: LOCAL GUSTY EASTERLY WINDS ARE EXPECTED LATE SUNDAY
  NIGHT INTO MONDAY...THOUGH MOST GUSTS SHOULD BE LESS THAN 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ050-058-011300-
/O.NEW.KSGX.HW.A.0006.110502T1500Z-110503T0100Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
907 PM PDT SAT APR 30 2011

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. 

* TIMING: WINDS WILL INCREASE MONDAY AFTER SUNRISE AND CONTINUE
  THROUGH MONDAY AFTERNOON.

* WINDS: AREAS OF EAST WINDS 25 TO 35 MPH WITH GUSTS BETWEEN 50
  AND 60 MPH WILL BE POSSIBLE.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED POWER
  LINES...BROKEN TREE LIMBS OR EVEN DOWNED TREES. THIS WILL BE
  PARTICULARLY HAZARDOUS FOR HIGH PROFILE VEHICLES ON THE 8
  FREEWAY FROM ALPINE EAST TO THE IMPERIAL COUNTY LINE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MAXWELL
2 follow-up statements
936 
WWUS76 KSGX 011037
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
337 AM PDT SUN MAY 1 2011

...GUSTY OFFSHORE WINDS AT TIMES THROUGH MONDAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY
OFFSHORE WINDS AT TIMES THROUGH AND BELOW PASSES AND CANYONS
THROUGH MONDAY. STRONGEST WINDS FOR SAN DIEGO COUNTY ARE 
EXPECTED MONDAY.

CAZ055-011145-
/O.CAN.KSGX.WI.Y.0024.000000T0000Z-110501T2100Z/
SAN BERNARDINO COUNTY MOUNTAINS-
337 AM PDT SUN MAY 1 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

AREAS OF NORTHEAST WINDS THROUGH EARLY AFTERNOON THROUGH PASSES
AND CANYONS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH.

$$

CAZ042-048-057-012100-
/O.CON.KSGX.WI.Y.0024.000000T0000Z-110501T2100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
337 AM PDT SUN MAY 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

* TIMING: WINDS INCREASING AROUND SUNRISE...PEAKING AROUND MID
  MORNING...THEN DIMINISHING BY MID AFTERNOON.

* WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH
  BELOW PASSES AND CANYONS.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND DOWNED POWER LINES. MOTORISTS IN HIGH PROFILE VEHICLES
  BELOW THE CAJON PASS ON PORTIONS OF THE 10...15...60...AND 215
  FREEWAYS SHOULD USE EXTRA CAUTION.

* OUTLOOK: LOCAL GUSTY EAST TO NORTHEAST WINDS ARE EXPECTED LATE
  TONIGHT INTO MONDAY WITH OCCASIONAL GUSTS TO 45 MPH BELOW PASSES
  AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

&&

$$

CAZ050-058-012100-
/O.CON.KSGX.HW.A.0006.110502T1500Z-110503T0100Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
337 AM PDT SUN MAY 1 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

* LOCATION: MOUNTAINS AND INLAND VALLEYS WITH STRONGEST WINDS OVER
  SOUTHERN AREAS.

* TIMING: WINDS WILL INCREASE MONDAY AFTER SUNRISE AND CONTINUE THROUGH
  MONDAY AFTERNOON.

* WINDS: AREAS OF EAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED POWER
  LINES...BROKEN TREE LIMBS OR EVEN DOWNED TREES. THIS WILL BE
  PARTICULARLY HAZARDOUS FOR HIGH PROFILE VEHICLES ON THE 8
  FREEWAY FROM ALPINE EASTWARD THROUGH THE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. 

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

MAX DAILY WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX

MARTIN
558 
WWUS76 KSGX 012047
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
147 PM PDT SUN MAY 1 2011

...GUSTY OFFSHORE WINDS AT TIMES THROUGH MONDAY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY
OFFSHORE WINDS AT TIMES THROUGH AND BELOW PASSES AND CANYONS
THROUGH MONDAY. WINDS WILL INCREASE EARLY MONDAY MORNING WITH THE
STRONGEST WINDS IN THE SAN DIEGO COUNTY MOUNTAINS AND INLAND
VALLEYS. GUSTY WINDS ARE ALSO EXPECTED IN THE RIVERSIDE COUNTY
MOUNTAINS AND FAR INLAND PORTIONS OF THE INLAND
EMPIRE...ESPECIALLY NEAR THE BANNING PASS.

CAZ048-020500-
/O.EXP.KSGX.WI.Y.0024.000000T0000Z-110501T2100Z/
/O.NEW.KSGX.WI.Y.0025.110502T1500Z-110503T0100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
147 PM PDT SUN MAY 1 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM PDT MONDAY...
...WIND ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM PDT MONDAY.

GUSTY NORTHEAST WINDS WILL DIMINISH THIS AFTERNOON AND THE WIND
ADVISORY WILL EXPIRE AT 2 PM PDT.

* TIMING: WINDS INCREASING AROUND SUNRISE...PEAKING AROUND MID  
  MORNING...THEN DIMINISHING BY MID AFTERNOON.

* WINDS: AREAS OF EAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH
  BELOW PASSES AND CANYONS...MAINLY IN THE EASTERN PORTION OF THE
  INLAND EMPIRE...ESPECIALLY NEAR THE BANNING PASS.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND DOWNED POWER LINES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINES.

&&

$$

CAZ042-057-012200-
/O.EXP.KSGX.WI.Y.0024.000000T0000Z-110501T2100Z/
ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS-
147 PM PDT SUN MAY 1 2011

...WIND ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. 

GUSTY NORTHEAST WINDS WILL CONTINUE TO DIMINISH THROUGH THE
AFTERNOON.

$$

CAZ050-058-020500-
/O.UPG.KSGX.HW.A.0006.110502T1500Z-110503T0100Z/
/O.NEW.KSGX.HW.W.0010.110502T1500Z-110503T0100Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
147 PM PDT SUN MAY 1 2011

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM PDT MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* LOCATION: MOUNTAINS AND INLAND VALLEYS WITH STRONGEST WINDS OVER SOUTHERN
  AREAS.

* TIMING: WINDS WILL INCREASE MONDAY AFTER SUNRISE AND CONTINUE
  THROUGH MONDAY AFTERNOON.

* WINDS: AREAS OF EAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR DOWNED POWER
  LINES...BROKEN TREE LIMBS OR EVEN DOWNED TREES. THIS WILL BE
  PARTICULARLY HAZARDOUS FOR HIGH PROFILE VEHICLES ON THE 8
  FREEWAY FROM ALPINE EASTWARD THROUGH THE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ056-020500-
/O.NEW.KSGX.WI.Y.0025.110502T1500Z-110503T0100Z/
RIVERSIDE COUNTY MOUNTAINS-
147 PM PDT SUN MAY 1 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM PDT MONDAY. 

* TIMING: WINDS WILL INCREASE MONDAY MORNING AROUND SUNRISE AND
  CONTINUE THROUGH MONDAY AFTERNOON.

* WINDS: EAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND DOWNED POWER LINES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SS

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Apr 30, 2:00 PM PDT, 7 hours 7 minutes earlier.

Area forecast discussion, Apr 30, 2:00 PM PDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT SAT APR 30 2011

.SYNOPSIS...
GUSTY OFFSHORE WINDS FOR THE INLAND EMPIRE AND PORTIONS OF ORANGE
COUNTY THROUGH EARLY AFTERNOON WITH PERIODS OF WEAKER OFFSHORE WINDS
CONTINUING INTO MONDAY. STRONGEST OFFSHORE WINDS MONDAY IN SAN DIEGO
THE OFFSHORE FLOW WILL BRING MUCH DRIER CONDITIONS INLAND AND A
WARMING TREND INTO EARLY NEXT WEEK WITH VERY WARM WEATHER INLAND
THROUGH MID WEEK. A RETURN OF ONSHORE FLOW THURSDAY WILL BRING A
COOLING TREND INTO NEXT WEEKEND AND A RETURN OF COASTAL LOW CLOUDS
AND FOG.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (REST OF TODAY THROUGH TUESDAY)...
SKIES WERE MOSTLY CLEAR THIS AFTERNOON. OFFSHORE WINDS HAVE BEGUN TO
WEAKEN BUT THERE ARE STILL MANY REPORTS OF ADVISORY STRENGTH WINDS.
MODERATE OFFSHORE GRADIENTS WITH ABOUT -7 SAN-TPH AND -4 MB SAN-DAG.

WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON...BUT WILL PICK UP
AGAIN BEGINNING LATE THIS EVENING. WINDS WILL MOSTLY BE LOW-END
ADVISORY STRENGTH WITH GUSTS UP TO 50 MPH IN THE FAVORED LOCATIONS.
WINDS WILL DIE DOWN SUNDAY AFTERNOON...THEN INCREASE AGAIN LATE
SUNDAY NIGHT INTO MONDAY MORNING. FOR MONDAY...SURFACE PRESSURE
GRADIENTS ARE STRONGER TO THE EAST AND MODELS ARE STILL ADVERTISING
A BIT OF UPPER SUPPORT...SO EXPECT THE STRONGEST WINDS IN THE
RIVERSIDE AND SAN DIEGO MOUNTAINS AND INLAND VALLEYS. ANOTHER WIND
ADVISORY OR POSSIBLY A HIGH WIND WARNING WILL LIKELY BE NEEDED FOR
THESE LOCATIONS ON MONDAY. WINDS WILL DIMINISH LATE MONDAY AFTERNOON
WITH WEAK OFFSHORE FLOW CONTINUING INTO TUESDAY.

TODAY WILL REMAIN SLIGHTLY COOL IN THE MOUNTAINS AND DESERTS AS COLD
AIR CONTINUES TO MOVE IN FROM THE NORTH. WEST OF THE MOUNTAINS
SHOULD BE A BIT WARMER THAN YESTERDAY...ESPECIALLY ALONG THE COAST.
WARM AND DRY WEATHER WILL CONTINUE THROUGH TUESDAY AS WEAK TO
MODERATE OFFSHORE FLOW PREVAILS AND AN UPPER LEVEL RIDGE OF HIGH
PRESSURE BUILDS IN FROM THE SOUTHWEST.

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...
CONTINUED WARM AND DRY WEDNESDAY WITH MINOR COOLING NEAR THE COAST
AS OFFSHORE FLOW WEAKENS. FOR THURSDAY THROUGH THE WEEKEND...
ONSHORE FLOW WILL RETURN WITH COOLING SPREADING INLAND FROM THE
COAST AND NIGHT AND MORNING LOW CLOUDS AND FOG RETURNING TO COASTAL
AREAS.

&&

.AVIATION...
302000Z...CLEAR THROUGH MONDAY AND BEYOND. STRONG GUSTY NORTH TO
NORTHEAST WINDS OVER THE MOUNTAINS...INLAND VALLEYS AND EVEN INTO
ORANGE COUNTY COASTAL AREAS TODAY WITH STRONG UPDRAFTS AND
DOWNDRAFTS. LLWS COMMON IN THE LEE OF MOUNTAINS. WINDS DECREASING
THIS AFTERNOON...INCREASING TONIGHT INTO SUNDAY...BUT NOT AS STRONG.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 2 PM PDT SUNDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
     FOOTHILLS...SAN BERNARDINO COUNTY MOUNTAINS.

PZ...NONE.

&&

PUBLIC...SS
AVIATION/MARINE...MM

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Apr 30, 1:30 PM PDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PDT SAT APR 30 2011

CAZ042-048-050-055>058-011100-
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-SAN DIEGO COUNTY VALLEYS-THE INLAND EMPIRE-SAN BERNARDINO
COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND
FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
130 PM PDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...REST OF TODAY AND TONIGHT

MODERATE GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS
AT TIMES WITH A WIND ADVISORY IS IN EFFECT THROUGH EARLY SUNDAY
AFTERNOON FOR THE SAN BERNARDINO MOUNTAINS...THE INLAND EMPIRE...AND
INLAND PORTIONS OF ORANGE COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS AT TIMES
THROUGH MONDAY. A WIND ADVISORY THROUGH EARLY SUNDAY AFTERNOON FOR
THE SAN BERNARDINO MOUNTAINS...THE INLAND EMPIRE...AND INLAND
PORTIONS OF ORANGE COUNTY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

SS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 1:47 PM PDTHigh Wind WarningSGXSan Diego23 hr
May 1, 1:47 PM PDTWind AdvisorySGXRiverside, San Bernardino, San Diego28 hr

Nearby

High Wind Watches in California, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.